Alert archive / Oklahoma / High Wind Warnings in 2018
High Wind Warning 6, NWS Norman, OK
NWS Norman, OK issued this high wind warning at Jun 24, 2018, 1:48 PM CDT for 8 counties in Oklahoma. It took effect at Jun 24, 2018, 2:00 PM CDT. It was in force for 109 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2018, 1:48 PM CDT (18:48 UTC)
- In effect from
- Jun 24, 2018, 2:00 PM CDT
- Expired
- Jun 24, 2018, 3:49 PM CDT
- In force
- 109 min
- Issued by
- NWS Norman, OK
Counties Blaine County, OK, Canadian County, OK, Garfield County, OK, Kingfisher County, OK, Logan County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 77 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.0
The text
As transmitted.
645 WWUS74 KOUN 241848 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 148 PM CDT Sun Jun 24 2018 OKZ012-013-017>020-024-025-242200- /O.NEW.KOUN.HW.W.0006.180624T1900Z-180624T2200Z/ Garfield-Noble-Blaine-Kingfisher-Logan-Payne-Canadian-Oklahoma- Including the cities of Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, and Oklahoma City 148 PM CDT Sun Jun 24 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... The National Weather Service in Norman has issued a High Wind Warning, which is in effect until 5 PM CDT this afternoon. * WINDS...Easterly winds 35 to 45 mph with gusts to 60 mph. * TIMING...Through 5 PM. * IMPACTS...Wind damage to roofs, siding, and trees are possible due to strong winds behind thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
1 follow-up statement
545 WWUS74 KOUN 242049 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 349 PM CDT Sun Jun 24 2018 OKZ012-013-017>020-024-025-242200- /O.CAN.KOUN.HW.W.0006.000000T0000Z-180624T2200Z/ Garfield-Noble-Blaine-Kingfisher-Logan-Payne-Canadian-Oklahoma- Including the cities of Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, and Oklahoma City 349 PM CDT Sun Jun 24 2018 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Norman has cancelled the High Wind Warning. The strong wind gusts have subsided that were trailing the large area of thunderstorms. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Jun 24, 12:30 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 24, 12:30 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Norman OK 1230 PM CDT Sun Jun 24 2018 .DISCUSSION... && .AVIATION... For the 18z TAFs: Band of convection with potentially strong wind gusts will impact Lawton/LAW, Oklahoma City/OKC, and Norman/OUN early this afternoon. Southwestward extent to near SPS is uncertain at this time and will monitor closely. Stratiform rain with occasional lightning should continue at Ponca City/PNC for another couple of hours before decreasing. In addition to strong wind gusts with storms, low ceilings and low visibility may also occur, including perhaps some low ceilings for an hour or two after storms depart. Uncertainties are higher than normal for the latter half of the TAF period. High Plains convection is expected to move east and could impact most TAF sites overnight, but convective overturning/depletion of instability may temper this threat some. Timing and intensity remain uncertain and later forecasts may change based on trends. && .PREV DISCUSSION... /issued 609 AM CDT Sun Jun 24 2018/ DISCUSSION... 12Z TAF discussion. AVIATION... Complex scenario today with areas of convection that continue to develop and move east across much of the area. This brings some periods of MVFR conditions. Could even see a brief IFR conditions, but for now timeframe and confidence at any single location remains too low. Should see a lull in the activity this afternoon before another round of tstm moves across much of the northern half of Oklahoma overnight tonight. PREV DISCUSSION... /issued 303 AM CDT Sun Jun 24 2018/ DISCUSSION... Main impacts will be with residual convection this morning and the potential for another round of storms across northern half of Oklahoma tonight. Multiple areas of convection early this morning are expected to gradually shift east of the area by late morning. A few strong to possible severe storms will be possible with this activity as well as localized areas of heavy rainfall. Attention then turns back to the northwest as mid-level trough shifts southeast and east out of the central Rockies into the Plains late today. Expect to see a large area of storms to develop from Nebraska southward into northern Oklahoma. Wind and hail will once again be the main impacts along with very heavy rainfall. Trough will continue to be in the area through Monday and may aid in bringing a weak surface boundary south into the area. This may act as a focus for a few showers and thunderstorms late Monday. Much of the remainder of the week looks to be dry and hot as mid- level ridge tries to build into the southern Plains. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 87 69 88 74 / 60 30 20 30 Hobart OK 97 71 91 75 / 20 30 10 30 Wichita Falls TX 101 77 98 77 / 0 0 10 10 Gage OK 86 65 87 71 / 100 80 10 20 Ponca City OK 83 66 86 73 / 70 80 40 30 Durant OK 93 74 93 76 / 20 0 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 03/12/01
Hazardous weather outlook, Jun 24, 12:29 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1229 PM CDT Sun Jun 24 2018 OKZ004>048-050>052-TXZ083>090-251730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1229 PM CDT Sun Jun 24 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an enhanced risk for severe thunderstorms late this afternoon through tonight for portions of western Oklahoma and Hardeman County Texas. A slight risk surrounds the enhanced risk and includes much of the remainder of Oklahoma and western north Texas. Location... The enhanced risk is roughly west of a line from Arnett...to Clinton...to Hobart Oklahoma...to Goodlett Texas. Timing... Main time for severe storms later today will be from 1 pm through 3 am. Impacts... Hail up to the size of baseballs. Damaging wind gusts up to 80 mph. Heavy rainfall that may cause localized flooding. The tornado risk is low. Discussion... Thunderstorms will continue to develop near and south of Interstate 40 through this afternoon. A few severe storms with hail up to the size of quarters and damaging wind gusts up to 60 mph will be possible with these storms as they slowly progress east southeastward. Additional development will be possible late this afternoon through early this evening across portions of southwestern OK and western north Texas. Discrete supercells with a threat of very large hail, damaging winds, and perhaps a tornado will be possible with these storms. Then, late tonight, a thunderstorm complex will move out of Kansas and into northwestern OK. Damaging straight line wind gusts will likely accompany this complex through the early morning hours Monday across northern Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... There will be a chance for thunderstorms Monday into early Tuesday. A few strong thunderstorms are possible Monday. .Heat... Heat index values from 100 to 105 degrees are forecast through much of this week. If you will be outdoors, limit strenuous activities and take frequent breaks. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 24, 11:26 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1126 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 2 E LAKE KICKAPOO 33.65N 98.78W
06/23/2018 M2.25 INCH ARCHER TX TRAINED SPOTTER
LATE REPORT FROM LAST EVENING. HAIL RANGED FROM TWO TO
TWO AND A QUARTER INCHES IN DIAMETER. TIME ESTIMATED BY
RADAR.
&&
BRBSpecial weather statement, Jun 24, 11:28 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1128 AM CDT SUN JUN 24 2018 OKZ018-241715- Kingfisher OK- 1128 AM CDT SUN JUN 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kingfisher County Until 1215 PM CDT.... AT 1127 AM CDT, a strong thunderstorm was located near Loyal, moving east at 15 MPH. HAZARDS INCLUDE... Hail up to the size of pennies... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Frequent cloud to ground lightning... Locations impacted include... Hennessey, Loyal and Lacey. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3616 9790 3584 9798 3591 9821 3617 9821 TIME...MOT...LOC 1627Z 279DEG 13KT 3602 9816 03
Special weather statement, Jun 24, 12:04 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1204 PM CDT SUN JUN 24 2018
OKZ016>019-022>024-241745-
Kingfisher OK-Logan OK-Washita OK-Canadian OK-Caddo OK-Custer OK-
Blaine OK-
1204 PM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR Kingfisher...northwestern
Logan...northern Washita...northwestern Canadian...northwestern
Caddo...Custer and Blaine Counties Until 1245 PM CDT....
AT 1200 PM CDT, strong thunderstorms were along a line extending from
5 miles east of Dover to 8 miles southeast of Hitchcock to 8 miles
northeast of Hydro to 5 miles north of Corn to near Burns Flat,
moving east at 45 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
El Reno, Weatherford, Clinton, Watonga, Kingfisher, Cordell, Hinton,
Hennessey, Burns Flat, Crescent, Geary, Okarche, Thomas, Hydro,
Arapaho, Dill City, Canute, Calumet, Corn and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3564 9924 3580 9865 3605 9837 3616 9776
3616 9736 3592 9736 3585 9766 3543 9815
3530 9878 3521 9936
TIME...MOT...LOC 1700Z 271DEG 39KT 3596 9782 3588 9824 3565 9849 3545
9875 3535 9922
03Special weather statement, Jun 24, 12:43 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1243 PM CDT SUN JUN 24 2018
OKZ018-019-021>025-027>029-034>036-038-241815-
Oklahoma OK-Logan OK-Washita OK-Canadian OK-Cleveland OK-Beckham OK-
McClain OK-Comanche OK-Grady OK-Kiowa OK-Kingfisher OK-Caddo OK-
Greer OK-Jackson OK-
1243 PM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR western Oklahoma...southwestern
Logan...Washita...Canadian...northwestern Cleveland...southeastern
Beckham...northwestern McClain...northwestern Comanche...northern
Grady...Kiowa...eastern Kingfisher...Caddo...eastern Greer and
northeastern Jackson Counties Until 115 PM CDT....
AT 1238 PM CDT, strong thunderstorms were along a line extending from
7 miles west of Lovell to near Concho to near Cogar to 3 miles
northwest of Mountain View to near Mangum, moving east southeast at
35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Western Oklahoma City, western Edmond, El Reno, Chickasha, Guthrie,
Newcastle, Anadarko, Kingfisher, Hobart, Mangum, Cordell, Yukon,
Bethany, Mustang, Warr Acres, The Village, Tuttle, Piedmont, Nichols
Hills and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3546 9895 3546 9862 3555 9830 3572 9814
3610 9794 3598 9730 3539 9757 3510 9778
3463 9923 3510 9973
TIME...MOT...LOC 1738Z 305DEG 30KT 3603 9778 3562 9795 3532 9816 3515
9878 3490 9946
03Local storm report, Jun 24, 1:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
141 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM NON-TSTM WND GST OKARCHE 35.73N 97.98W
06/24/2018 M61 MPH CANADIAN OK TRAINED SPOTTER
WIND DIRECTION WAS FROM THE EAST.
&&
FMLocal storm report, Jun 24, 1:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
145 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM NON-TSTM WND GST OKARCHE 35.73N 97.98W
06/24/2018 M62 MPH CANADIAN OK TRAINED SPOTTER
WIND DIRECTION FROM THE EAST.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:13 PM CDT | Special Weather Statement | OUN | Greer | 32 min |
| Jun 23, 7:18 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Jun 23, 7:57 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Jun 23, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Jun 23, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 49 min |
| Jun 23, 8:37 PM CDT | Special Weather Statement | OUN | Coal | 38 min |
| Jun 23, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 51 min |
| Jun 23, 9:43 PM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Jun 23, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 31 min |
| Jun 23, 10:14 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | OUN | McClain | 33 min |
| Jun 23, 10:34 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 23, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 39 min |
| Jun 23, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Jun 23, 10:49 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Jun 23, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| Jun 23, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Jun 23, 11:31 PM CDT | Special Weather Statement | OUN | Harper | 44 min |
| Jun 23, 11:34 PM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 23, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 28 min |
| Jun 24, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| Jun 24, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 39 min |
| Jun 24, 12:12 AM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Jun 24, 12:28 AM CDT | Areal Flood Warning | OUN | Lincoln | 3 hr |
| Jun 24, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 48 min |
| Jun 24, 12:47 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 12:58 AM CDT | Special Weather Statement | OUN | Hughes | 32 min |
| Jun 24, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods, Woodward | 47 min |
| Jun 24, 1:17 AM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 24, 1:22 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 38 min |
| Jun 24, 1:29 AM CDT | Special Weather Statement | OUN | Woodward | 46 min |
| Jun 24, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 28 min |
| Jun 24, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 41 min |
| Jun 24, 2:01 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Jun 24, 2:09 AM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| Jun 24, 2:32 AM CDT | Special Weather Statement | OUN | Dewey, Major | 28 min |
| Jun 24, 2:42 AM CDT | Areal Flood Advisory | OUN | Payne | 3 hr |
| Jun 24, 2:50 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| Jun 24, 3:06 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 54 min |
| Jun 24, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 26 min |
| Jun 24, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 38 min |
| Jun 24, 3:54 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 36 min |
| Jun 24, 4:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 51 min |
| Jun 24, 4:23 AM CDT | Special Weather Statement | OUN | Washita | 37 min |
| Jun 24, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 22 min |
| Jun 24, 4:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| Jun 24, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 29 min |
| Jun 24, 4:57 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 33 min |
| Jun 24, 5:06 AM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| Jun 24, 5:27 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| Jun 24, 5:31 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Jun 24, 5:34 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Jun 24, 5:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| Jun 24, 5:47 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 28 min |
| Jun 24, 6:01 AM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Jun 24, 6:14 AM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 24, 6:19 AM CDT | Special Weather Statement | OUN | Woods | 26 min |
| Jun 24, 6:22 AM CDT | Areal Flood Advisory | OUN | Lincoln | 3 hr |
| Jun 24, 6:26 AM CDT | Special Weather Statement | OUN | Blaine, Major, Woods | 34 min |
| Jun 24, 6:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 42 min |
| Jun 24, 6:36 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jun 24, 6:47 AM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Jun 24, 7:09 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Jun 24, 7:13 AM CDT | Special Weather Statement | OUN | Blaine, Major | 32 min |
| Jun 24, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 29 min |
| Jun 24, 7:34 AM CDT | Areal Flood Advisory | OUN | Blaine, Dewey, Major | 3 hr |
| Jun 24, 7:43 AM CDT | Special Weather Statement | OUN | Major | 32 min |
| Jun 24, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Major | 43 min |
| Jun 24, 7:53 AM CDT | Special Weather Statement | OUN | Major | 37 min |
| Jun 24, 8:23 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods, Woodward | 3 hr |
| Jun 24, 8:27 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 48 min |
| Jun 24, 8:52 AM CDT | Flash Flood Warning | OUN | Major | 6 hr |
| Jun 24, 9:53 AM CDT | Special Weather Statement | OUN | Major | 52 min |
| Jun 24, 11:28 AM CDT | Special Weather Statement | OUN | Kingfisher | 47 min |
| Jun 24, 11:44 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| Jun 24, 12:04 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Logan, Washita | 41 min |
| Jun 24, 12:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 21 min |
| Jun 24, 12:43 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more | 32 min |
| Jun 24, 1:18 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more | 3 hr |
Nearby
High Wind Warnings in Oklahoma, 2018Every high wind warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.